# SDR 95ZZZW301

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1050
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR - FUS SKIN BULGED AND LOOSE RIVETS AT FS 1050 AT STR 26L AND STR 28L.  REMOVED DAMAGED PORTION OF STR 27L THAT WAS CAUSING SKIN BULGE.  REINSTALLED STRINGER SPLICE AS PER SRM 53-10-3.  STRINGER SPLICE APPROX 10 INCHES.  TOTAL CYCLES 29577.
